Bounds for Toader Mean in Terms of Arithmetic and Second Seiffert Means

Authors

  • Zai-Yin He College of Mathematics and Econometrics, Hunan University, Changsha 410082
  • Yue-Ping Jiang College of Mathematics and Econometrics, Hunan University, Changsha 410082
  • Yu-Ming Chu Department of Mathematics, Huzhou University, Huzhou 313000

DOI:

https://doi.org/10.26713/cma.v10i3.1200

Keywords:

Toader mean, Second Seiffert mean, Arithmetic mean

Abstract

In the article, we prove that the double inequalities
α1T(a,b)+(1α1)A(a,b)<TD(a,b)<β1T(a,b)+(1β1)A(a,b),Tα2(a,b)A1α2(a,b)<TD(a,b)<Tβ2(a,b)A1β2(a,b)
hold for all a,b>0 with ab if and only if α13/4, β11, α23/4 and β21,
where A(a,b), TD(a,b) and T(a,b) are the arithmetic, Toader and second Seiffert means of a and b, respectively.

Downloads

References

M. Abramowitz and I. A. Stegun, Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables, Dover, New York (1965), URL: https://books.google.co.in/books?hl=en&lr=&id=MtU8uP7XMvoC&oi=fnd&pg=PR9&ots=-FUIJrO3Ki&sig=N6XhhtXn-8EdvhR6ZCX7bCl5Z38&redir_esc=y#v=onepage&q&f=false.

J. M. Borwein and P. B. Borwein, Pi and AGM, John Wiley & Sons, New York (1987), URL: https://carma.newcastle.edu.au/jon/Preprints/Papers/Submitted%20Papers/Elliptic%20moments/pi-agm.pdf.

G. D. Anderson, S.-L. Qiu, M. K. Vamanamurthy and M. Vuorinen, Generalized elliptic integrals and modular equations, Pacific J. Math. 192(1) (2000), 1 – 37, DOI: 10.2140/pjm.2000.192.1.

Y.-M. Chu, M.-K. Wang and Y.-F. Qiu, On Alzer and Qiu's conjecture for complete elliptic integral and inverse hyperbolic tangent function, Abstr. Appl. Anal. 2011 (2011), Article ID 697547, 7 pages, DOI: 10.1155/2011/697547.

G.-D. Wang, X.-H. Zhang and Y.-P. Jiang, Concavity with respect to Hölder means involving the generalized Grötzsch function, J. Math. Anal. Appl. 379(1) (2011), 200 – 204, DOI: 10.1016/j.jmaa.2010.12.055.

M.-K. Wang, Y.-M. Chu, Y.-F. Qiu and S.-L. Qiu, An optimal power mean inequality for the complete elliptic integrals, Appl. Math. Lett. 24(6) (2011), 887 – 890, DOI: 10.1016/j.aml.2010.12.044.

Y.-M. Chu, Y.-F. Qiu and M.-K. Wang, Hölder mean inequalities for the complete elliptic integrals, Integral Transforms Spec. Funct. 23(7) (2012), 521 – 527, DOI: 10.1080/10652469.2011.609482.

Y.-M. Chu, M.-K. Wang, Y.-P. Jiang and S.-L. Qiu, Concavity of the complete elliptic integrals of the second kind with respect to Hölder means, J. Math. Anal. Appl. 395(2) (2012), 637 – 642, DOI: 10.1016/j.jmaa.2012.05.083.

Y.-M. Chu, M.-K. Wang, S.-L. Qiu and Y.-P. Jiang, Bounds for complete integrals of the second kind with applications, Comput. Math. Appl. 63(7) (2012), 1177 – 1184, DOI: 10.1016/j.camwa.2011.12.038.

M.-K. Wang, S.-L. Qiu, Y.-M. Chu and Y.-P. Jiang, Generalized Hersch-Pfluger distortion function and complete elliptic integrals, J. Math. Anal. Appl. 385(1) (2012), 221 – 229, DOI: 10.1016/j.jmaa.2011.06.039.

M.-K. Wang, Y.-M. Chu, S.-L. Qiu and Y.-P. Jiang, Convexity of the complete elliptic integrals of the first kind with respect to Hölder means, J. Math. Anal. Appl. 388(2) (2012), 1141 – 1146, DOI: 10.1016/j.jmaa.2011.10.063.

Y.-M. Chu, S.-L. Qiu and M.-K. Wang, Sharp inequalities involving the power mean and complete elliptic integral of the first kind, Rocky Mountain J. Math. 43(3) (2013), 1489 – 1496, DOI: 10.1216/RMJ-2013-43-5-1489.

M.-K. Wang and Y.-M. Chu, Asymptotical bounds for complete elliptic integrals of the second kind, J. Math. Anal. Appl. 402(1) (2013), 119 – 126, DOI: 10.1016/j.jmaa.2013.01.016.

M.-K. Wang, Y.-M. Chu and S.-L. Qiu, Some monotonicity properties of generalized elliptic integrals with applications, Math. Inequal. Appl. 16(3) (2013), 671 – 677, DOI: 10.7153/mia-16-50.

G.-D. Wang, X.-H. Zhang and Y.-M. Chu, A power mean inequality involving the complete elliptic integrals, Rocky Mountain J. Math. 44(5) (2014), 1661 – 1667, DOI: 10.1216/RMJ-2014-44-5-1661.

M.-K. Wang, Y.-M. Chu and Y.-Q. Song, Ramanujan's cubic transformation and generalized modular equation, Sci. China. Math. 58(11) (2015), 2387 – 2404, DOI: 10.1007/s11425-015-5023-3.

M.-K. Wang, Y.-M. Chu and S.-L. Qiu, Sharp bounds for generalized elliptic integrals of the first kind, J. Math. Anal. Appl. 429(2) (2015), 744 – 757, DOI: 10.1016/j.jmaa.2015.04.035.

M.-K. Wang, Y.-M. Chu and Y.-P. Jiang, Ramanujan's cubic transformation inequalities for zero-balanced hypergeometric functions, Rocky Mountain J. Math. 46(2) (2016), 679 – 691, DOI: 10.1216/RMJ-2016-46-2-679.

M.-K. Wang, Y.-M. Chu and Y.-Q. Song, Asymptotical formulas for Gaussian and generalized hypergeometric functions, Appl. Math. Comput. 276 (2016), 44 – 60, DOI: 10.1016/j.amc.2015.11.088.

Z.-H. Yang, W.-M. Qian, Y.-M. Chu andW. Zhang, Monotonicity rule for the quotient of two functions and its application, J. Inequal. Appl. 2017 (2017), Article 106, 13 pages, DOI: 10.1186/s13660-017-1383-2.

W.-M. Qian and Y.-M. Chu, Sharp bounds for a special quasi-arithmetic mean in terms of arithmetic and geometric means with two parameters, J. Inequal. Appl. 2017 (2017), Article 274, 10 pages, DOI: 10.1186/s13660-017-1550-5.

M.-K. Wang and Y.-M. Chu, Refinements of transformation inequalities for zero-balanced hypergeometric functions, Acta Math. Sci. 37B(3) (2017), 607 – 622, DOI: 10.1016/S0252-9602(17)30026-7.

Z.-H. Yang and Y.-M. Chu, A monotonicity property involving the generalized elliptic integral of the first kind, Math. Inequal. Appl. 20(3) (2017), 729 – 735, DOI: 10.7153/mia-20-46.

M.-K. Wang, Y.-M. Li and Y.-M. Chu, Inequalities and infinite product formula for Ramanujan generalized modular equation function, Ramanujan J. 46(1) (2018), 189 – 200, DOI: 10.1007/s11139-017-9888-3.

Z.-H. Yang, W.-M. Qian, Y.-M. Chu and W. Zhang, On approximating the arithmetic-geometric mean and complete elliptic integral of the first kind, J. Math. Anal. Appl. 462(1) (2018), 1714 – 1726, DOI: 10.1016/j.jmaa.2018.03.005.

M.-K. Wang and Y.-M. Chu, Landen inequalities for a class of hypergeometric functions with applications, Math. Inequal. Appl. 21(2) (2018), 521 – 537, DOI: 10.7153/mia-2018-21-38.

M.-K. Wang, S.-L. Qiu and Y.-M. Chu, Infinite series formula for Hübner upper bound function with applications to Hersch-Pfluger distortion, Math. Inequal. Appl. 21(3) (2018), 629 – 648, DOI: 10.7153/mia-2018-21-46.

T.-R. Huang, S.-Y. Tan, X.-Y. Ma and Y.-M. Chu, Monotonicity properties and bounds for the complete p-elliptic integrals, J. Inequal. Appl. 2018 (2018), Article ID 239, 11 pages, DOI: 10.1186/s13660-018-1828-2.

T.-H. Zhao, M.-K. Wang, W. Zhang and Y.-M. Chu, Quadratic transformation inequalities for Gaussian hypergeoemtric function, J. Inequal. Appl. 2018 (2018), Article 251, 15 pages, DOI: 10.1186/s13660-018-1848-y.

Z.-H. Yang, W.-M. Qian and Y.-M. Chu, Monotonicity properties and bounds involving the complete elliptic integrals of the first kind, Math. Inequal. Appl. 21(4) (2018), 1185 – 1199, DOI: 10.7153/mia-2018-21-82.

Z.-H. Yang, Y.-M. Chu and W. Zhang, High accuracy asymptotic bounds for the complete elliptic integral of the second kind, Appl. Math. Comput. 348 (2019), 552 – 564, DOI: 10.1016/j.amc.2018.12.025.

M.-K.Wang, Y.-M. Chu andW. Zhang, Precise estimates for the solution of Ramanujan's generalized modular equation, Ramanujan J. 49(3) (2019), 653 – 668, DOI: 10.1007/s11139-018-0130-8.

Y.-F. Qiu, M.-K.Wang, Y.-M. Chu and G.-D.Wang, Two sharp inequalities for Lehmer mean, identric mean and logarithmic mean, J. Math. Inequal. 5(3) (2011), 301 – 306, DOI: 10.7153/jmi-05-27.

G. Toader, Some mean values related to the arithmetic-geometric mean, J. Math. Anal. Appl. 218(2) (1998), 358 – 368, DOI: 10.1006/jmaa.1997.5766.

Y.-M. Chu, M.-K. Wang, S.-L. Qiu and Y.-F. Qiu, Sharp generalized Seiffert mean bounds for Toader mean, Abstr. Appl. Anal. 2011 (2011), Article ID 605259, 8 pages, DOI: 10.1155/2011/605259.

Y.-M. Chu and M.-K. Wang, Inequalities between arithmetic-geometric, Gini, and Toader means, Abstr. Appl. Appl. 2012 (2012), Article ID 830585, 11 pages, DOI: 10.1155/2012/830585.

Y.-M. Chu, M.-K. Wang and X.-Y. Ma, Sharp bounds for Toader mean in terms of contraharmonic mean with applications, J. Math. Inequal. 7(2) (2013), 161 – 166, DOI: 10.7153/jmi-07-15.

W.-F. Xia, Y.-M. Chu and G.-D. Wang, The optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means, Abstr. Appl. Anal. 2010 (2010), Article ID 604804, 9 pages, DOI: 10.1155/2010/604804.

Y.-M. Chu and W.-F. Xia, Two optimal double inequalities between power mean and logarithmic mean, Comput. Math. Appl. 60(1) (2010), 83 – 89, DOI: 10.1016/j.camwa.2010.04.032.

Y.-M. Chu, Y.-F. Qiu and M.-K. Wang, Sharp power mean bounds for the combination of Seiffert and geometric means, Abstr. Appl. Anal. 2010 (2010), Article ID 108920, 12 pages, DOI: 10.1155/2010/108920.

Y.-M. Chu, S.-S. Wang and C. Zong, Optimal lower power mean bound for the convex combination of harmonic and logarithmic means, Abstr. Appl. Anal. 2011 (2011), Article ID 520648, 9 pages, DOI: 10.1155/2011/520648.

G.-D. Wang, X.-H. Zhang and Y.-M. Chu, A power mean inequality for the Grötzch ring function, Math. Inequal. Appl. 14(4) (2011), 833 – 837, DOI: 10.7153/mia-14-69.

W.-F. Xia, W. Janous and Y.-M. Chu, The optimal convex combination bounds of arithmetic and harmonic mean in terms of power mean, J. Math. Inequal. 6(2) (2012), 241 – 248, DOI: 10.7153/jmi-06-24.

Z.-Y. He, W.-M. Qian, Y.-L. Jiang, Y.-Q. Song and Y.-M. Chu, Bounds for the combinations of Neuman-Sándor, arithmetic, and second Seiffert means in terms of contraharmonic mean, Abstr. Appl. Anal. 2013 (2013), Article ID 903982, 5 pages, DOI: 10.1155/2013/903982.

W.-D. Jiang, J. Cao and F. Qi, Sharp inequalities for bounding Seiffert mean in terms of the arithmetic, centroidal, and contra-harmonic means, Math. Slovaca 66(5) (2016), 1115 – 1118, DOI: 10.1515/ms-2016-0208.

M.-K. Wang, Y.-F. Qiu and Y.-M. Chu, Sharp bounds for Seiffert means in terms of Lehmer means, J. Math. Inequal. 4(4) (2010), 581 – 586, DOI: 10.7153/jmi-04-51.

Y.-M. Li, M.-K. Wang and Y.-M. Chu, Sharp power mean bounds for Seiffert mean, Appl. Math. J. Chinese Univ. 29B(1) (2014), 101 – 107, DOI: 10.1007/s11766-014-3008-6.

Y.-M. Chu and M.-K. Wang, Optimal Lehmer mean bounds for the Toader mean, Results Math. 61(3-4) (2012), 223 – 229, DOI: 10.1007/s00025-010-0090-9.

Y.-M. Chu, M.-K. Wang and S.-L. Qiu, Optimal combinations bounds of root-square and arithmetic means for Toader mean, Proc. Indian Acad. Sci. Math. Sci. 122(1) (2012), 41 – 51, DOI: 10.1007/s12044-012-0062-y.

Y.-Q. Song, W.-D. Jiang, Y.-M. Chu and D.-D. Yan, Optimal bounds for Toader mean in terms of arithmetic and contraharmonic means, J. Math. Inequal. 7(4) (2013), 751 – 757, DOI: 10.7153/jmi-07-68.

R. W. Barnard, K. Pearce and K. C. Richards, An inequality involving the generalized hypergeometric function and the arc length of an ellipse, SIAM J. Math. Anal. 31(3) (2000), 693 – 699, DOI: 10.1137/S0036141098341575.

H. Alzer and S.-L. Qiu, Monotonicity theorems and inequalities for the complete elliptic integrals, J. Comput. Appl. Math. 172(2) (2004), 289 – 312, DOI: 10.1016/j.cam.2004.02.009.

G. D. Anderson, M. K. Vamanamurthy and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, John Wiley & Sons, New York (1997), DOI: 10.1007/BFb0094235.

Downloads

Published

30-09-2019

How to Cite

He, Z.-Y., Jiang, Y.-P., & Chu, Y.-M. (2019). Bounds for Toader Mean in Terms of Arithmetic and Second Seiffert Means. Communications in Mathematics and Applications, 10(3), 561–570. https://doi.org/10.26713/cma.v10i3.1200

Issue

Section

Research Article